# SDR ASAA0240086

- Difficulty date: July 31, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 528270047
- Part serial: CV000578
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE MAINTENANCE IT WAS NOTICED THAT SMOKE WAS COMING FROM THE E/E BAY AREA.  IT WAS FOUND THAT THE STATIC INVERTER HAD A COMBUSTION EVENT.  CLEANED THE E3-1 RACK, REPLACED THE STATIC INVERTER, BATTERY CHARGER, BOTH TR'S, AND THE MOISTURE SHROUD.  REMOVED AND REINSTALLED SEVERAL OTHER COMPONENTS TO ALLOW THE CLEANING OF THE RACKS. OPS CHECKED AFFECTED SYSTEMS, ALL OPERATIONS WERE NORMAL.  (M)
